# SDR COMA0860062

- Difficulty date: January 12, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 21,833 hours, 19,416 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Part serial: 55A
- Condition: Faulty
- Location: Cockpit
- Part time: 21,813 hours, 19,399 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5676 - DURING CLIMBOUT, LANDING GEAR HANDLE WOULD NOT MOVE TO RAISE THE GEAR.  AIRCRAFT RETURNED BACK TO DCA AND LANDED SAFELY.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.
